Drug Interactions between epinephrine / prilocaine and Paracetamol
This report displays the potential drug interactions for the following 2 drugs:
- Paracetamol (acetaminophen)
Interactions between your drugs
Applies to: Paracetamol (acetaminophen) and epinephrine / prilocaine
Using prilocaine together with acetaminophen may increase the risk of methemoglobinemia, a condition that can lead to oxygen deprivation in tissues and vital organs due to reduced oxygen-carrying capacity of the blood. Individuals may be more susceptible to developing methemoglobinemia during treatment with these medications if they are very young (especially neonates and infants) or have anemia, diseases of the heart or lungs, blood circulation disorders, shock, sepsis, and certain genetic predispositions such as NADH cytochrome-b5 reductase deficiency, glucose-6-phosphate dehydrogenase deficiency, and hemoglobin M. Close medical supervision is necessary when medications that can cause methemoglobinemia are used together. Signs and symptoms of methemoglobinemia may be delayed by several hours after treatment with prilocaine. Patients (or their caregivers) should seek immediate medical attention if they develop a gray discoloration of the skin, mouth, or nail bed; nausea; headache; dizziness; lightheadedness; fatigue; shortness of breath; rapid or shallow breathing; a rapid heartbeat; anxiety; and confusion. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No interactions were found. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|